# SDR DALA2024070506776

- Difficulty date: July 1, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N839DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31950
- Aircraft time: 29,470 hours, 11,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 727b-767 S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0425255) AFT CARGO BAY R/H ZEE CHANNEL HAS DAMAGE FROM STA 727B-STA 767 STR 26. REMOVED AND REPLACED R/H ZEE CHANNEL STA 727 TO 767 STR 26 IAW B737 SRM 51-40-02-0G+ BOEING DWG# 146A7500.
